On the number of points of a hyperelliptic curve over a finite prime field
Izvestiya. Mathematics, Tome 3 (1969) no. 5, pp. 1103-1114 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

A new method is proposed in this paper for investigating algebraic congruences with prime modulus, leading in the case of hyperelliptic curves to estimates of the same order of strength as the classical estimates of Hasse and Weil.
@article{IM2_1969_3_5_a9,
     author = {S. A. Stepanov},
     title = {On the number of points of a~hyperelliptic curve over a~finite prime field},
     journal = {Izvestiya. Mathematics},
     pages = {1103--1114},
     year = {1969},
     volume = {3},
     number = {5},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IM2_1969_3_5_a9/}
}
TY  - JOUR
AU  - S. A. Stepanov
TI  - On the number of points of a hyperelliptic curve over a finite prime field
JO  - Izvestiya. Mathematics
PY  - 1969
SP  - 1103
EP  - 1114
VL  - 3
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/IM2_1969_3_5_a9/
LA  - en
ID  - IM2_1969_3_5_a9
ER  - 
%0 Journal Article
%A S. A. Stepanov
%T On the number of points of a hyperelliptic curve over a finite prime field
%J Izvestiya. Mathematics
%D 1969
%P 1103-1114
%V 3
%N 5
%U http://geodesic.mathdoc.fr/item/IM2_1969_3_5_a9/
%G en
%F IM2_1969_3_5_a9
S. A. Stepanov. On the number of points of a hyperelliptic curve over a finite prime field. Izvestiya. Mathematics, Tome 3 (1969) no. 5, pp. 1103-1114. http://geodesic.mathdoc.fr/item/IM2_1969_3_5_a9/

[1] Burbaki N., Algebra. Mnogochleny i polya. Uporyadochennye gruppy, M., 1965 | MR

[2] Manin Yu. I., “O sravneniyakh tretei stepeni po prostomu modulyu”, Izv. AN SSSR. Ser. matem., 20 (1956), 673–678 | MR

[3] Davenport H., “On the distribution of quadratic residues ($\operatorname{mod} p$)”, J. London Math. Soc., 6 (1931), 49–54 | DOI | Zbl

[4] Davenport H., “On the distribution of quadratic residues ($\operatorname{mod} p$)”, J. London Math. Soc., 8 (1933), 46–52 | DOI | Zbl

[5] Hasse H., “Abstrakte Begründung der komplexen Multiplikation und Riemannsche Vermutung in Funktionenkörpern”, Abh. Math. Senc. Hamburg, 10 (1934), 325–348 | DOI | Zbl

[6] Mordell L. I., “The number of solutions of some congruences in two variables”, Math. Z., 37 (1933), 193–209 | DOI | MR | Zbl

[7] Weil A., Sur les courbes algébriques et les variétés qui s'en déduisent, Act. Sci. Ind., 1041, Herman, Paris, 1948 | MR | Zbl